# SDR ASAA2014103109551

- Difficulty date: October 31, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 27,719 hours, 8,256 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENG FAULT MSG 77-20862 BOTTOM LT EGT SIGNAL OUT OF RANGE, LONG TIME FAULT. FOUND NR 2 ENG FAULT MSG 77-20872, TOP LT EGT SIGNAL IS OUT OF RANGE, LONG TIME FAULT. ACFT GROUNDED.  CONFIRMED FAULT, NR 2 ENGINE BOTTOM LEFT EGT (T495 S3) AND TOP LT EGT, T495 S4, SHOW NO READING, DASHES, ON CDU PAGE. EEC BITE SHOWS MSG 77-20862 BOTTOM LT EGT SIGNAL OUT OF RANGE AND MSG NR 77-20872, TOP LT EGT SIGNAL OUT OF RANGE.  FLIGHT FAULT REVIEW SHOWS FAULTS AT ALL 10 LEGS. FOUND DP1001 LOOSE, CLEANED DP1001 & SECURED CONNECTOR. ALSO, CLEANED BOTTOM LT AND TOP LT EGT PROBES REF AMM TASK 77-21-00-140-801 & SECURED TOP AND BOTTOM LT EGT PROBE CONNECTORS.  ACCOMPLISHED FIM 77-21 TASK 803, CDU PAGE NOW SHOWS S2 AT 26.50 & S3 AT 26.80.  ACCOMPLISHED FIM 77-21, TASK 804, CDU PAGE SHOWS S1 51.62 & S4 52.12.  REACCOMPLISHED TC 78273000 AND GROUND FUNCTIONAL CHECKED NORMAL.
